# SDR FDEA201709142565

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 62,363 hours, 22,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350023
- Condition: Worn
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N300313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD MAIN FLAP, INBD UPPER LEADING EDGE GOUGED.  INSTALLED A REPAIR DOUBLER IAW SRM 57-53-01-2R REPAIR 5, SRM 51-70-10-2R, AND EA F-5750-T0335592 P1.   MAJOR REPAIR.,
